# SDR ABXA010283

- Difficulty date: April 20, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STRINGER 35 RIGHT CORRODED CAUSING CRACK TO APPEAR.  REPAIRED AREA IAW DC-8 SRM 53-2-0, 53-2-1, 51-1-8, 51-1-20D, 51-1-21, 51-3-0, DAC DWG 5759639, AND REA D853-40796MR.
